# SDR REXA2025010900027

- Difficulty date: December 10, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 34,496 hours, 24,911 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT AFT LUG CRACKED COMPLIED WITH ENDEAVOR EA CRJ952-17960 REV IR 12/17/2024
